# SDR SROM201203200001

- Difficulty date: March 16, 2012
- Submitted: March 20, 2012
- Operation: Air carrier
- Aircraft: N733PA
- Make and model: Boeing 737-200A
- Aircraft serial: 23466
- Aircraft time: 42,316 hours, 39,658 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6546541
- Condition: Cracked
- Location: Zone 200
- Part time: 42,316 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CLIP AT BS 663 S10L CRACKED.
